# SDR ASAA2022120141046

- Difficulty date: December 1, 2022
- Submitted: December 8, 2022
- Operation: Air carrier
- Aircraft: N835VA
- Make and model: Airbus A320-214
- Aircraft serial: 04448
- Aircraft time: 39,280 hours, 12,992 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: D5348015800700
- Condition: Corroded
- Location: R2 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR FWD GIRT BAT FITTING FLOOR PANEL UPPER SKIN IS CORRODED. GROUNDED - YES. REMOVED AND REPLACED R2 DOOR FWD GIRT BAR FITTING FLOOR PANEL IAW  SRM 51-42-11 REV. 143.
